# SDR CA070828003

- Difficulty date: August 24, 2007
- Submitted: October 24, 2007
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 26,430 hours
- Engine: Ge CF343A1
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 601R75239463
- Condition: Chafed
- Location: Hyd System
- Part time: 27,240 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A C-CHECK INSPECTION IN THE RT MAIN LANDING GEAR WHEEL WELL, THE HDRAULIC SUCTION TUBE ASSY(P/N 601R75239-463) OF HYDRAULIC PUMP 3B WAS FOUND WITH CHAFING DAMAGE. THIS TUBE WAS RUBBING AGAINST THE HYDRAULIC LINE(P/N 601R75239-273),WHICH IS THE UPLOCK NR 3 LINE FEEDING INTO THE RT MAIN LANDING GEAR RETRACTION ACTUATOR.THE HYDRAULIC LINE HAS BEEN ORDERED AND WILL BE REPLACED BEFORE THE AIRCRAFT LEAVES THE HEAVY MAINTENANCE CHECK. (TC NR 20070828003)
